# SDR AALA20091023DFW02

- Difficulty date: October 22, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 27,396 hours, 11,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT CRADLE AT FLIGHT ATTENDANT FIRST CLASS OUTBOARD BROKEN.  REPLACED CRADLE.
